Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the intersections of the components of a difference polynomial


Author: Richard M. Cohn
Journal: Proc. Amer. Math. Soc. 6 (1955), 42-45
MSC: Primary 09.1X
MathSciNet review: 0067104
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.1X

Retrieve articles in all journals with MSC: 09.1X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1955-0067104-X
PII: S 0002-9939(1955)0067104-X
Article copyright: © Copyright 1955 American Mathematical Society